# SDR ASAA2013010793634

- Difficulty date: January 7, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 42,547 hours, 16,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT SIGN ON NR 1 GALLEY ADJACENT TO R1 DOOR HAS BROKEN LENS.  REPLACED LENS AND TESTED IAW MM 33-51-01-960-801.  OPS NORMAL.
